# SDR SWAA2025102719219

- Difficulty date: September 29, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD FWD LOWER SLIDE BAR BRACKET LOOSE RIVETS.  FSD FWD LOWER SLIDE BAR BRACKET; RIVETS REPLACED IAW SRM 51-40-02-0G-0.
